# SDR DALA2016050203478

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 33,415 hours, 22,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTING BETWEEN ROWS 16 AND 17 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
